Ghent University Academic Bibliography

Advanced

A geometric approach to Mathon maximal arcs

Frank De Clerck, Stefaan De Winter UGent and Thomas Maes UGent (2011) JOURNAL OF COMBINATORIAL THEORY SERIES A. 118(4). p.1196-1211
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
ODD, Conics, Hyperovals, Maximal arcs, DESARGUESIAN PLANES
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
118
issue
4
pages
1196 - 1211
Web of Science type
Article
Web of Science id
000288829800004
JCR category
MATHEMATICS
JCR impact factor
0.826 (2011)
JCR rank
65/288 (2011)
JCR quartile
1 (2011)
ISSN
0097-3165
DOI
10.1016/j.jcta.2010.12.004
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1205823
handle
http://hdl.handle.net/1854/LU-1205823
date created
2011-04-11 10:31:07
date last changed
2016-12-19 15:39:48
@article{1205823,
  author       = {De Clerck, Frank and De Winter, Stefaan and Maes, Thomas},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {ODD,Conics,Hyperovals,Maximal arcs,DESARGUESIAN PLANES},
  language     = {eng},
  number       = {4},
  pages        = {1196--1211},
  title        = {A geometric approach to Mathon maximal arcs},
  url          = {http://dx.doi.org/10.1016/j.jcta.2010.12.004},
  volume       = {118},
  year         = {2011},
}

Chicago
De Clerck, Frank, Stefaan De Winter, and Thomas Maes. 2011. “A Geometric Approach to Mathon Maximal Arcs.” Journal of Combinatorial Theory Series A 118 (4): 1196–1211.
APA
De Clerck, Frank, De Winter, S., & Maes, T. (2011). A geometric approach to Mathon maximal arcs. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118(4), 1196–1211.
Vancouver
1.
De Clerck F, De Winter S, Maes T. A geometric approach to Mathon maximal arcs. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2011;118(4):1196–211.
MLA
De Clerck, Frank, Stefaan De Winter, and Thomas Maes. “A Geometric Approach to Mathon Maximal Arcs.” JOURNAL OF COMBINATORIAL THEORY SERIES A 118.4 (2011): 1196–1211. Print.